Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 133, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 31, 2013, 8:04 PM MDT for Kiowa County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2013, 8:04 PM MDT (02:04 UTC)
- Expired
- Aug 31, 2013, 8:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 107 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3318 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
173
WUUS55 KPUB 010204
SVRPUB
COC061-010245-
/O.NEW.KPUB.SV.W.0133.130901T0204Z-130901T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 845 PM MDT
* AT 802 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHERIDAN LAKE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3832 10204 3837 10241 3861 10256 3862 10250
3862 10205 3860 10203
TIME...MOT...LOC 0204Z 308DEG 25KT 3855 10227
HAIL...1.00IN
WIND...60MPH
$$
SR3 follow-up statements
801
WWUS55 KPUB 010214
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
814 PM MDT SAT AUG 31 2013
COC061-010245-
/O.CON.KPUB.SV.W.0133.000000T0000Z-130901T0245Z/
KIOWA CO-
814 PM MDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KIOWA COUNTY UNTIL 845 PM MDT...
AT 812 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SHERIDAN LAKE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3832 10204 3837 10241 3860 10251 3862 10250
3862 10205 3860 10203
TIME...MOT...LOC 0214Z 308DEG 25KT 3854 10233
HAIL...1.00IN
WIND...60MPH
$$
SR513
WWUS55 KPUB 010232
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
832 PM MDT SAT AUG 31 2013
COC061-010245-
/O.CON.KPUB.SV.W.0133.000000T0000Z-130901T0245Z/
KIOWA CO-
832 PM MDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KIOWA COUNTY UNTIL 845 PM MDT...
AT 830 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERIDAN
LAKE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3832 10204 3836 10234 3861 10242 3862 10250
3862 10205 3860 10203
TIME...MOT...LOC 0232Z 308DEG 25KT 3846 10220
HAIL...1.00IN
WIND...60MPH
$$
SR707
WWUS55 KPUB 010241
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
841 PM MDT SAT AUG 31 2013
COC061-010251-
/O.EXP.KPUB.SV.W.0133.000000T0000Z-130901T0245Z/
KIOWA CO-
841 PM MDT SAT AUG 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY WILL
EXPIRE AT 845 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3832 10204 3836 10234 3861 10242 3862 10250
3862 10205 3860 10203
TIME...MOT...LOC 0241Z 308DEG 25KT 3842 10214
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:22 PM MDT, 5 hours 42 minutes earlier.
Area forecast discussion, Aug 31, 2:22 PM MDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 222 PM MDT SAT AUG 31 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 217 PM MDT SAT AUG 31 2013 MUCH OF THE EVENING CONVECTION WL DECREASE WITH THE LOSS OF HEATING...BUT COULD SEE A FEW ISOLD SHOWERS/TSTMS LINGER INTO LATE NIGHT. TONIGHT A SFC LOW WL BE OVR THE OK PANHANDLE AND WINDS ALONG THE I-25 CORRIDOR AND LOCATIONS NORTH OF HIGHWAY 50 OVR THE SERN PLAINS WL END UP WITH RELATIVELY LIGHT NORTHERLY SFC WINDS. HOWEVER LATER TONIGHT/EARLY SUN MORNING...SFC HIGH PRESSURE BUILDS INTO THE SERN PLAINS FROM THE NORTH WITH THE PASSAGE OF A SHORTWAVE TROF OVR THE NRN PLAINS STATES. THIS FRONT IS EXPECTED TO BRING A STRONGER NORTHERLY SURGE INTO THE SOUTHEAST CO PLAINS...WITH SOME BREEZY CONDITIONS DURING THE MORNING HOURS. THE HIGH RES MODELS ARE ALSO INDICATING THE POTENTIAL FOR SOME LIGHT SHOWERS...MAYBE AN ISOLD TSTM ASSOCIATED WITH THE FRONTAL PASSAGE...MAINLY OVER THE FAR SERN PLAINS...SO WILL LEAVE SOME LOW POPS IN THE FORECAST FOR THIS AREA. LOOKS LIKE A LOT OF CLOUD COVER OVERNIGHT IN THE MID TO HIGH LEVELS EXCEPT OVR THE SW MTS AND SAN LUIS VALLEY. MONSOON MSTR LOOKS PLENTIFUL OVR MOST OF THE AREA ON SUN...WITH LCL/S LOWERING TO AROUND H7...ALSO THE WINDS WL BE UPSLOPE UP THROUGH AT LEAST H7. SHOULD SEE A LITTLE BETTER CHANCE FOR HEAVY RAINFALL ON SUN. THE MOUNTAINS AND ADJACENT AREAS WL AGAIN SEE THE HIGHEST CHANCES FOR PCPN...ALONG WITH AREAS NEAR THE SRN BORDER...WITH MUCH OF THE SERN PLAINS LIKELY SEEING MAINLY ISOLD CONVECTION. WITH ALL THE CLOUD COVER...ALONG WITH COOLER AIR MOVING IN ALOFT...TEMPS ON SUN WL BE COOLER...EXCEPT MAYBE OVR SW PORTIONS OF THE FORECAST AREA. STILL SEEING 0-6 KM BULK SHEAR VALUES OF 30-35KT FOR SUN AFTERNOON...AND COULD SEE A COUPLE STORMS PRODUCE LARGE HAIL AND/OR DAMAGING WIND GUSTS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 217 PM MDT SAT AUG 31 2013 ...A RETURN TO WARM AND MAINLY DRY CONDITIONS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO NEXT WEEK... MODELS IN GOOD AGREEMENT REBUILDING DOMINANT UPPER LEVEL RIDGE OVER THE ROCKY MOUNTAIN REGION SUNDAY NIGHT INTO MONDAY. SOME SLIGHT MODEL DIFFERENCES EARLY IN THE EXTENDED PERIOD...HOWEVER CONSENSUS SHOWS THAT RIDGE AXIS AMPLIFIES AND REMAINS IN PLACE THROUGH AT LEAST THURSDAY. MODELS THEN ADVERTISE AN UPPER LEVEL LOW PRESSURE SYSTEM WHICH MOVES INTO THE PACIFIC NORTHWEST FRIDAY WITH RIDGE AXIS SHIFTING EASTWARD AND BREAKING DOWN INTO SATURDAY. EXPECT HIGH TEMPERATURES TO WARM TO ABOVE NORMAL READINGS BY EARLY NEXT WEEK ALTHOUGH GUIDANCE TEMPS LIKELY TOO WARM. BEST CHANCES OF RAINFALL WILL REMAIN IN AND NEAR THE HIGHER ELEVATIONS WITH LITTLE IF ANY CONVECTION MAKING IT ONTO THE LOWER ELEVATIONS. MODELS DO SHOW A FEW WEAK DISTURBANCES MOVING OVER THE TOP OF THE RIDGE AXIS WEDNESDAY AND THURSDAY WITH SOME SUGGESTION OF A WEAK FRONTAL BOUNDARY ON THE SOUTHEAST PLAINS DURING THIS TIMEFRAME. CONFIDENCE IN TIMING AND LOCATION OF THESE FEATURES IS LOW...SO IT IS DIFFICULT TO PROVIDE MUCH RESOLUTION TO LOCATION AND TIMING OF ANY CONVECTION. AT THIS POINT...BETTER CHANCES FOR CONVECTION WOULD COME FRIDAY OR SATURDAY AT THE EARLIEST. WITH THE RIDGE AXIS IS PLACE THROUGH MUCH OF NEXT WEEK...EXPECT MID AND UPPER LEVEL MOISTURE TO BE TRAPPED UNDER THE HIGH AND DO NOT SEE A MONSOONAL TAP FOR CONVECTION. STILL ANY THUNDERSTORM THAT MOVES ACROSS A BURN SCAR COULD POSE A THREAT FOR LOCALIZED FLASH FLOODING...BUT WILL REMAIN OPTIMISTIC THAT THREAT OF FLASH FLOODING OVER BURN SCARS WILL BE LOW NEXT WEEK. STARK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 217 PM MDT SAT AUG 31 2013 VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. THE TAF SITES COULD SEE TSTMS IN THE VCNTY THROUGH ABOUT 03Z THIS EVENING. LATE TONIGHT/EARLY SUN MORNING A FRONT WL DROP SOUTH THROUGH THE SERN CO PLAINS...BRINGING SOME NORTHERLY WINDS THAT COULD BE GUSTY THRU THE MORNING HOURS IN SOME AREAS. SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MTNS AND SPREAD OVR THE PLAINS BY SUNDAY AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...STARK AVIATION...28
Hazardous weather outlook, Aug 31, 11:04 AM MDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1104 AM MDT SAT AUG 31 2013 COZ058>089-093>099-011715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1104 AM MDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. HOWEVER...BRIEF HEAVY RAINFALL AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. LOCALIZED FLASH FLOODING COULD OCCUR IF ONE OF THESE STRONGER STORMS DEVELOPS OR MOVES OVER ONE OF THE RECENT BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN EXPECTED SUNDAY...BUT MAINLY OVER AND NEAR THE MOUNTAINS...THE PALMER DIVIDE AND THE RATON MESA. FOR THE REST OF THE PLAINS...STABLE AIR MAY LIMIT OR REDUCE CONVECTION ENTIRELY. THERE WILL ALSO BE SOME CONCERN FOR SEVERE WEATHER SUNDAY AFTERNOON. THE COMBINATION OF SOUTHEAST WINDS IN THE LOW LEVELS AND BRISK WEST TO NORTHWEST WINDS ALOFT...WILL RAISE SHEAR VALUES HIGH ENOUGH TO SUPPORT A FEW ROTATING STORMS. ONE OR TWO STORMS COULD HAVE THE POTENTIAL TO PRODUCE QUARTER SIZE HAIL AND WIND GUSTS TO AROUND 60 MPH. THE MAIN CONCERN MONDAY WILL BE THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING...PRIMARILY ON AREA BURN SCARS. THE WALDO CANYON SCAR...IN PARTICULAR...LOOKS SUSCEPTIBLE AS MOIST SOUTHEAST WINDS ARE EXPECTED TO FEED AMPLE AMOUNTS OF LOW LEVEL MOISTURE INTO THE SCAR. MONDAY THROUGH FRIDAY...UPPER HIGH PRESSURE WILL SHIFT EASTWARD OVER COLORADO AND WESTERN KANSAS...ALLOWING DAILY AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE OVER AND NEAR THE MOUNTAINS...BUT GREATLY LIMITING CONVECTION OVER THE PLAINS. PRIMARY STORM THREATS THROUGH THE PERIOD WILL INCLUDE LIGHTNING...HEAVY RAIN...GUSTY WINDS AND OCCASIONAL HAIL. IN ADDITION...AREA BURN SCARS WILL CONTINUE TO BE UNDER THE THREAT OF FLASH FLOODING FROM STORMS PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 31, 3:44 PM MDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 344 PM MDT SAT AUG 31 2013 COZ081-085-312215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 344 PM MDT SAT AUG 31 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE WALDO CANYON BURN SCAR. AT 337 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A THUNDERSTORM NEAR CASCADE AND OVER THE SOUTHERN PORTIONS OF THE WALDO CANYON BURN SCAR...MOVING SLOWLY EASTWARD AROUND 10 MPH. RAINFALL AMOUNTS WITH THIS STORM ARE EXPECTED TO REMAIN UNDER A TENTH OF AN INCH. LOCATIONS IMPACTED INCLUDE... THE SOUTHERN PORTIONS OF THE WALDO CANYON BURN SCAR. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 31, 4:15 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 415 PM MDT SAT AUG 31 2013 COZ081-085-312245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 415 PM MDT SAT AUG 31 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...THE WALDO CANYON BURN SCAR. AT 408 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS THE WALDO CANYON BURN SCAR....WITH ADDITIONAL RAIN MOVING TOWARD THE AREA. AT THIS TIME...THE RAINFALL DOES NOT APPEAR TO BE HEAVY...AND ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO BE ONE TENTH OF AN INCH OR LESS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BEGIN PRODUCING HEAVY RAINFALL...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 31, 4:34 PM MDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MDT SAT AUG 31 2013 COZ081-083-085-086-312300- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 434 PM MDT SAT AUG 31 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... EXTREME SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PENROSE...OR 15 MILES WEST OF MIDWAY...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN EL PASO COUNTY AND EXTREME NORTHWESTERN PUEBLO COUNTY. PENNY SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 31, 7:47 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 747 PM MDT SAT AUG 31 2013 COZ095>098-010215- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 747 PM MDT SAT AUG 31 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LAMAR. AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILEY...OR 8 MILES NORTHWEST OF LAMAR... WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... NEENOSHE RESERVOIR. LAMAR. QUEENS RESERVOIR. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
Special weather statement, Aug 31, 7:59 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 759 PM MDT SAT AUG 31 2013 COZ095-097-010230- LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 759 PM MDT SAT AUG 31 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF ARLINGTON...OR 31 MILES NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 35 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL KIOWA COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:30 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Sep 1, 1:20 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 1, 2:54 PM MDT | Areal Flood Advisory | PUB | Fremont | 2 hr |
| Sep 1, 4:26 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.